# SDR DALA2019122077455

- Difficulty date: December 16, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,936 hours, 22,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1405338) DURING INSPECTION FOUND CORROSION ON FRAME CLIP STA 336 BTW STR 20LH TO 23LH. FRAME CLIP STATION 336 BTW STR 20LH TO 23LH WAS REPLACED PER B737-800 SRM 51-40-02 PAR. 4 AND DWG: 141A8240 REV. D.
